# SDR LR7A05118

- Difficulty date: October 17, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 48,745 hours, 22,385 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Fs1023
- Component: Stiffener
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK PER HC5212, FOUND CARGO DOOR AFT BULKHEAD WEB STIFFENERS CRACKED FS 1023, RBL10.  REPLACED WEB STIFFENERS IAW SRM SMP 583 FIGURE 51-70 AND AC43, 13-1B PARA 4-57 NR 0106.
